# SDR 04FDEA02088

- Difficulty date: July 15, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM FASTENER HOLES BS 1110 LBL 21 WL 208. REMOVED AND REPLACED FLOORBEAM UPPER CHORD SECTION AT BS 1110  LBL 20-22.5  WL 208  PER SRM 53-10-8
